Alert archive / Florida / Red Flag Warnings in 2007
Red Flag Warning 46, NWS Tallahassee, FL
NWS Tallahassee, FL issued this red flag warning at Mar 29, 2007, 3:15 PM EDT for 11 counties in Florida. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 29, 2007, 3:15 PM EDT (19:15 UTC)
- Expired
- Mar 29, 2007, 8:00 PM EDT
- In force
- 5 hr
- Issued by
- NWS Tallahassee, FL
Counties Dixie County, FL, Gadsden County, FL, Holmes County, FL, Jackson County, FL, Jefferson County, FL, Lafayette County, FL, Leon County, FL, Madison County, FL, Taylor County, FL, Walton County, FL, Washington County, FL
The radar
The Tallahassee radar (KTLH), 13 km from the middle of the area, began a volume at 19:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 7.3 hours before the alert went out and 16 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1017 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 20 m²/s²
- 0-3 km storm-relative helicity
- 43 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS82 KTAE 291915 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 315 PM EDT THU MAR 29 2007 ...RED FLAG WARNING IN NOW IN EFFECT UNTIL 8 PM EDT /7 PM CDT/ THIS EVENING FOR MOST OF THE FLORIDA PANHANDLE AND BIG BEND DUE TO LONG DURATIONS OF LOW RELATIVE HUMIDITY... .DISCUSSION...INCREASING MOISTURE AHEAD OF A BACK DOOR COLD FRONT ON FRIDAY WILL PUT AN END TO RED FLAG CONDITIONS FOR THE NEXT FEW DAYS. RAIN CHANCES WILL REMAIN LOW INTO THE WEEKEND AS STORM SYSTEMS WILL HAVE DIFFICULTY REACHING THE REGION. FLZ007-009>011-016>019-028-029-034-300000- /O.NEW.KTAE.FW.W.0046.070329T1915Z-070330T0000Z/ INLAND WALTON-HOLMES-WASHINGTON-JACKSON-GADSDEN-LEON-JEFFERSON- MADISON-TAYLOR-LAFAYETTE-DIXIE- 315 PM EDT THU MAR 29 2007 /215 PM CDT THU MAR 29 2007/ ...RED FLAG WARNING IN EFFECT UNTIL 8 PM EDT /7 PM CDT/ THIS EVENING... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT UNTIL 8 PM EDT /7 PM CDT/ THIS EVENING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ BARRY
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this red flag warning went out at Mar 29, 1:45 PM EDT, 1 hour 30 minutes earlier.
Area forecast discussion, Mar 29, 1:45 PM EDT, 1 hour 30 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TALLAHASSEE FL 145 PM EDT THU MAR 29 2007 .SYNOPSIS... MOSTLY SUNNY TO SUNNY THIS EARLY MORNING MARRED ONLY BY A FEW CIRRUS. TEMPS 80S...DEW POINTS 55-60. PERSISTENCE REIGNS SUPREME... 24 HR TEMP/DEW POINT COMPARISON INDICATES NO CHANGE SINCE SAME TIME YESTERDAY. WINDS GENERALLY LIGHT AND VRBL TO SE 10 MPH. .AT UPPER LEVELS... A HIGHLY AMPLIFIED PATTERN EXISTS ACROSS N AMERICA. FROM W-E...ERN PAC TROUGH/LOW...RIDGE ALONG THE WEST COAST...TROUGH OVER INTERMNTN REGION WITH CLOSED LOW EXITING 4 CORNERS REGION INTO CO/NM...HIGHLY AMPLIFIED RIDGE WITH AXIS FROM CNTRL GULF N THRU MS VALLEY AND ONTARIO...AND LARGE LOW SPINNING OFF THE CANADIAN MARITIMES. THE LONG WAVE PATTERN WILL CHANGE LITTLE THROUGH EARLY FRI. THEN...PAC LOW/DEEP LYR CYCLONE MOVING INTO BRITISH COLUMBIA AND ADVANCING SLOWLY EWD WILL FINALLY KICK THE CO/N MEX LOW NEWD AND OUT INTO CNTRL ROCKIES TONIGHT AND INTO THE PLAINS IN FRIDAY. AHEAD OF PLAINS LOW...SERIES OF DISTURBANCES MOVE EWD TO ACROSS NEW ENGLAND WHILE SEVERAL VORT LOBES PIVOT EWD OUT AHEAD OF 4 CORNERS LOW. FINALLY...STRONG SHORTWAVE MOVES EWD ACROSS ERN NM ON FRI TO ACROSS TX/OK BY SAT 12Z. ALL THIS SERVES TO BREAK DOWN RIDGE...ALTHO INITIALLY FOR FRI IT WILL PUSH RIDGE AXIS EWD AND AMPLIFY STRONG RIDGE OVER CWA. HOWEVER...BY SAT H5 RIDGE FLATTENS SOME OVER CWA. .AT LOWER LEVELS... SURFACE ANALYSES SHOW A LOW NE NEB WITH FRONT SOUTH INTO TEXAS WITH LINEAR MCS PUSHING EWD ACROSS NW TX/CNTRL OK/ERN KS/CNTRL NEB. A STATIONARY FRONT EXTENDS SEWD FROM LOW ALL THE WAY THRU NRN ALA/NRN GA TO BACKDOOR COLD FRONT OVER S CAROLINA. THE INTERACTION OF ABOVE UPPER FEATURES WILL SHUNT STRONG CANADIAN HIGH TO RIDGE DOWN ERN SEABOARD TO REACH NRN MID-ATLC TONIGHT. THEN...BACKDOOR FRONT WILL BEGIN SLIDING SEWD TO GA LATER LATER THIS AFTN AND TO FLA-GA BORDER BY 00Z FRI WHERE IT BEGINS TO WASH OUT. HIGH CENTER MOVES TO GA/CAROLINAS COAST BY EARLY SAT WITH RIDGE AXIS EXTENDING SWWD AND ACROSS CWA. WITH UPPER RIDGE FLATTENING A BIT OF SAT...LOCAL FLOW VEERS A LITTLE TO ONSHORE. UPSTREAM SOUNDINGS SHOWS NEARLY IDENTICAL PROFILES...I.E BMX...FFC AND JAN WITH 0.82...0.81..0.82 IN PWATS RESPECTIVELY. && .SHORT TERM...TONIGHT THROUGH SAT NIGHT. BOTH GFS/NAM IN GOOD AGREEMENT WITH BACKDOOR FRONT. LATEST TLH TIME HEIGHT X-SECTIONS CONTINUE TO SHOW SOME LOW AND HIGH LEVEL MOISTURE (O.85 IN PWAT)...BUT VERY DRY FROM H85-H3 SO HARD TO SQUEEZE OUT ANY RAIN WITH BACKDOOR FRONT WHICH SHOULD SLOWLY WEDGE IN B4 DISSIPATING PRIOR TO REACHING COAST BY 06Z. MAIN IMPACT WILL BE ADDITIONAL MAINLY LOW CLOUDS AND SLIGHT COOLER TEMPS TO THE REGION FOR FRI INTO SAT ESPECIALLY NE THIRD CWA. TIMING OF FRONT WILL ALSO DETERMINE FOG AND/OR LOW STATUS POSSIBILITIES AS ANY SLOWING DOWN FAVORS REDUCED WINDS AND BETTER FOG CHANCES. MAV GUIDANCE DEEMPHASIZES FOG BUT HIGHLIGHTS LOW STATUS 12Z-21Z FRI WITH M/C SKIES BIG BEND AND MOST OF GA CONTINUING INTO SAT AND WILL PLAY IT THAT WAY. NEXT FRONT WILL APPROACH CWA FROM NW SAT NIGHT WITH BETTER CHANCE OF AT LEAST WDLY SCT POPS. .LONG TERM...SUN THROUGH THU. THE GFS IS SHOWING SOME RUN-TO-RUN CONTINUITY NOW WITH THE NEXT FRONT, WHICH SHOULD BE WEAKENING AS IT APPROACHES OUR AREA ON SUN. THE FRONT SHOULD STALL OVER OR NEAR THE AREA ON MON AND THEN DISSIPATE. KEPT POPS GENERALLY IN THE 20-30 PERCENT RANGE THROUGH THIS PERIOD. A STRONGER FRONT IS PROGGED TO MOVE THROUGH THE AREA AT THE END OF THE PERIOD WED NIGHT OR THU. && .MARINE....TONIGHT THROUGH MON. WINDS WILL MODESTLY INCREASE AHEAD OF THE BACK DOOR FRONT, BUT THE BOUNDARY IS NOT LONGER EXPECTED TO MAKE IT INTO THE COASTAL WATERS, AND WE HAVE CAPPED WINDS JUST BELOW THE EXERCISE CAUTION RANGE (15 KT). WINDS WILL VEER TO ONSHORE OVER THE WEEKEND AND REMAIN SO FOR SEVERAL DAYS. THIS PROLONGED PERIOD OF ONSHORE WINDS WILL KEEP SEAS ELEVATED...OVER 3 FEET. && .AVIATION...VFR CONTINUES THIS AFTERNOON AND EVENING WITH ONLY A SCATTERING OF CU DEVELOPING. OVERNIGHT...LOW LEVEL CLOUDS WILL SPREAD FROM NORTHEAST TO SOUTHWEST ACROSS THE REGION WITH ABY AND VLD EXPERIENCING MVFR CIGS BY DAYBREAK. WE ALSO EXPECT A STRONGER EASTERLY FLOW SO FOG DEVELOPMENT WILL NOT BE TOO MUCH OF A CONCERN. THE LOW LEVEL CLOUDINESS MAY SPREAD TO INCLUDE TLH BY AFTERNOON. && .FIRE WEATHER...RH VALUES WILL INCREASE A BIT EACH DAY THROUGH THE WEEKEND SO NO FIRE WX CONCERNS. && .PRELIMINARY POINT TEMPS/POPS... TALLAHASSEE 59 82 57 81 / 00 00 10 00 PANAMA CITY 64 79 63 78/ 10 00 10 10 DOTHAN 59 81 58 81/ 10 00 10 10 ALBANY 60 81 57 80/ 10 10 10 05 VALDOSTA 59 79 56 81/ 10 10 10 05 CROSS CITY 57 79 54 82/ 00 10 10 00DY1 && .TAE WATCHES/WARNINGS/ADVISORIES... AL...NONE. GA...NONE. FL...NONE. GM...NONE. && AVIATION/FIRE WX...BARRY PUBLIC/MARINE...BLOCK
Hazardous weather outlook, Mar 29, 6:25 AM EDT, 8 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TALLAHASSEE FL 625 AM EDT THU MAR 29 2007 ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161- GMZ750-755-770-775-301030- COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON- HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON- JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN- CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL- IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL OUT TO 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL EXTENDING FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL EXTENDING FROM 20 TO 60 NM- 625 AM EDT THU MAR 29 2007 /525 AM CDT THU MAR 29 2007/ THIS OUTLOOK IS FOR SOUTHEAST ALABAMA...NORTHWEST FLORIDA...SOUTH CENTRAL GEORGIA...SOUTHWEST GEORGIA AND GULF OF MEXICO. .DAY ONE...TODAY AND TONIGHT... NO SEVERE WEATHER IS EXPECTED AT THIS TIME. AREAS OF LOCALLY DENSE FOG CONTINUE THIS MORNING UNTIL AROUND 9 AM ALONG COASTAL AREAS OF THE FLORIDA PANHANDLE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... NO SEVERE WEATHER IS EXPECTED AT THIS TIME. RAIN CHANCES WILL RETURN TO THE FORECAST BY LATE IN THE WEEKEND. WHILE THERE COULD BE AN ISOLATED THUNDERSTORM OR TWO ON SUNDAY AND MONDAY AFTERNOONS...STRONG STORMS ARE NOT EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN TALLAHASSEE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/TAE. 18-WOOL
Nearby
Red Flag Warnings in Florida, 2007Every red flag warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.